Posted by freefalljunke
on September 28, 2000 at 00:25:03:
In Reply to: Urgent need of help posted by James on September 17, 2000 at 15:06:00:
: I have a severe medical problem relating to addiction, which I am positive my doctors are misdiagnosing. My brain, virtually on its own, is releasing too much of something(dopamine?) that is causing me to become euphorically high. I can trigger it myself by being creative or if I use my imagination, then I get the high. This has been happening to me all of my life, and the problem is that just recently my addiction to this high has reached its climax and I am beginning to hit rock-bottom. I am in a constant high/withdrawal cycle, with all of the symptoms of withdrawal: anxiety, craving for the high, depression, etc. I know I am addicted to this high, and it is killing me(literally), but I can't do anything to stop it. My psychiatrist diagnosed me as bipolar, because she won't believe that the high I'm experiencing is addictive. She put me on depakote, which stopped the high for a couple of months, but then stopped working. So I am getting high again and I can't get any higher so I am in almost constant withdrawal. If anyone has heard of this problem, please please reply. This is my last resort.
dude thats a trip i never heard of anything like that